# SDR 95FDEA01255

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554583136
- Condition: Gouged
- Location: Bs 1010-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER 46 SECTION SKIN IS SEVERELY GOUGED AND NICKED, REQUIRING REPLACEMENT OF SKIN PANEL FROM 1010 TO 1183 STR 26 LT AND RT.  SKIN IS OUT OF LIMITS PER FEDEX SRM.  REMOVED DAMAGED SKIN AND REPLACED WITH NEW AT STA 1010 TO 1183 STR 26 LT AND RT, IAW FEDEX SRM 51-30-2, BAC DRAWING 6554583 SHT 4 AND EA NR 7-5300-25594.
